×

zbMATH — the first resource for mathematics

Existence of solutions for neutral functional differential evolution equations with nonlocal conditions. (English) Zbl 1034.34096
By employing fractional power of operators and Sadovskii’s fixed-point theorem, the authors study the existence of mild and strong solutions to semilinear neutral functional-differential evolution equations with nonlocal conditions.

MSC:
34K30 Functional-differential equations in abstract spaces
34K40 Neutral functional-differential equations
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Balachandran, K.; Chandrasekaran, M., Existence of solutions of a delay differential equation with nonlocal condition, Indian J. pure appl. math., 27, 443-449, (1996) · Zbl 0854.34065
[2] Byszewski, L., Theorems about the existence and uniqueness of a solution of a semilinear evolution nonlocal Cauchy problem, J. math. anal. appl., 162, 496-505, (1991) · Zbl 0748.34040
[3] Byszewski, L., Existence, uniqueness and asymptotic stability of solutions of abstract non-local Cauchy problems, Dynamics systems appl., 5, 595-606, (1996)
[4] Byszewski, L., On weak solutions of functional differential abstract nonlocal Cauchy problem, Ann. polon. math., 65, 163-170, (1997) · Zbl 0874.47026
[5] Byszewski, L., Application of properties of the right-hand sides of evolution equation to an investigation of nonlocal evolution problem, Nonlinear anal., 33, 413-426, (1998) · Zbl 0933.34064
[6] Byszewski, L.; Akca, H., Existence of solutions of a semilinear functional-differential evolution nonlocal problem, Nonlinear anal., 34, 65-72, (1998) · Zbl 0934.34068
[7] Byszewski, L.; Lakshimikantham, V., Theorem about the existence and uniqueness of a solution of a nonlocal abstract Cauchy problem in a Banach space, Appl. anal., 40, 11-19, (1990)
[8] Hernandez, E.; Henriquez, H.R., Existence results for partial neutral functional differential equations with unbounded delay, J. math. anal. appl., 221, 452-475, (1998) · Zbl 0915.35110
[9] Lin, Y.; Liu, H., Semilinear integrodifferential equations with nonlocal Cauchy problem, Nonlinear anal., 26, 1023-1033, (1996) · Zbl 0916.45014
[10] Marle, C.M., Mesures et probabilities, (1974), Hermam Paris
[11] Ntouyas, S.K.; Tsamatos, P.Ch., Global existence for semilinear evolution equations with nonlocal conditions, J. math. anal. appl., 210, 679-687, (1997) · Zbl 0884.34069
[12] Pazy, A., Semigroups of linear operators and applications to partial differential equations, (1983), Springer New York · Zbl 0516.47023
[13] Sadovskii, B.N., On a fixed point principle, Funct. anal. appl., 1, 74-76, (1967) · Zbl 0165.49102
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.